# SDR AALA202210146467

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N448AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10738
- Aircraft time: 2,333 hours, 594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire Harness
- Condition: Defective
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEAT MOUNTED EMERGENCY LIGHTS INOPERATIVE AT SEAT ROWS 19 AND 20. MAINTENANCE REPLACED SEAT HARNESS 7260VC WHICH SUPPLIES POWER TO BOTH SEAT ROWS 19 AND 20 EMERGENCY LIGHTS PER AMM 33-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
